Alert archive / Louisiana / Flash Flood Warnings in 2013

Flash Flood Warning 23, NWS New Orleans, LA

May 22, 2013East Feliciana Parish, West Feliciana Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at May 22, 2013, 4:23 AM CDT for East Feliciana Parish, West Feliciana Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2013, 4:23 AM CDT (09:23 UTC)
Expired
May 22, 2013, 7:15 AM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties East Feliciana Parish, LA, West Feliciana Parish, LA

What was reported inside it

TimeReportWhereRemark
May 22, 5:35 AM CDTFLASH FLOOD3 Ne Jackson, LAFLOODING REPORTED ON HIGHWAYS 68 AND 19 JUST NORTHEAST OF JACKSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 72 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2013-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2013-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1876 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WGUS54 KLIX 220923
FFWLIX
LAC037-125-221215-
/O.NEW.KLIX.FF.W.0023.130522T0923Z-130522T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
423 AM CDT WED MAY 22 2013

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...JACKSON...CLINTON...
  EASTERN WEST FELICIANA PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 715 AM CDT

* AT 417 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. UP TO 3    
  INCHES OF RAIN HAS FALLEN SINCE 3 AM...WITH ADDITIONAL             
  THUNDERSTORMS LIKELY. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPILLMAN...
  NORWOOD AND FELPS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3096 9084 3094 9086 3090 9086 3089 9084
      3088 9086 3085 9085 3072 9086 3069 9135
      3071 9135 3073 9136 3098 9129 3098 9084

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 21, 3:50 PM CDT, 12 hours 33 minutes earlier.

Area forecast discussion, May 21, 3:50 PM CDT, 12 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
350 PM CDT TUE MAY 21 2013

.SYNOPSIS...
LATEST SURFACE SHOWED A DEEP 1001MB LOW OVER SOUTHWEST MINNESOTA
WITH AN OCCLUDED FRONT EXTENDING EAST THEN A COLD FRONT SOUTHWEST
THROUGH MISSOURI TO OKLAHOMA TO CENTRAL TEXAS. RIDGE OF HIGH
PRESSURE REMAINED FROM THE MID ATLANTIC STATES TO NORTHEAST GULF.
SOUTHWEST FLOW BETWEEN THESE TWO FEATURES ALLOW GULF MOISTURE TO
FUNNEL FROM THE TEXAS COAST TO THE GREAT LAKES REGION. UPPER LEVEL
ANALYSIS SHOWED THE CYCLONIC CIRCULATION CENTERED OVER THE SURFACE
LOW BUT EXPANSIVE OVER THE UPPER MISSISSIPPI VALLEY AND NORTHERN
PLAINS. IN ADDITION...IR SATELLITE IMAGERY SHOWED A SMALLER
CYCLONIC CIRCULATION OVER TEXAS PANHANDLE. PRECIPITABLE WATER
VALUE PLANAR FIELD SHOWED THE DEEP MOISTURE POOLING ALONG THE
FRONT WITH VALUES 1.5 INCHES FROM NORTHEAST TEXAS TO CENTRAL
ARKANSAS...PW VALUES FROM 1.5 INCHES NW ZONES TO 1 INCH OVER MS
COAST. ISOTACH ANALYSIS AT 250MB SHOWED JET MAX OF 95 KNOTS ON THE
FRONT SIDE OF THE MAIN UPPER LOW/TROUGH...NORTHERN MISSOURI TO
WISCONSIN AND SUB-JET FROM SOUTH TEXAS TO WEST CUBA...PLACE A
DIVERGENCE FIELD OVER THE ARKLATEX REGION. IN OTHER WORDS...BEST
FIELDS FOR CONVECTION WILL OCCUR NORTHWEST OF THE FORECAST AREA
THIS AFTERNOON.

&&

.DISCUSSION...
MAIN UPPER LEVEL LOW/TROUGH WILL FILL OR OPEN TO A POSITIVELY TILTED
TROUGH. THIS WILL ALLOW THE SMALLER CIRCULATION TO LIFT NORTHEAST
LATE TONIGHT INTO WEDNESDAY MORNING. MOISTURE AXIS WILL SHIFT EAST
TOWARD NORTHWEST ZONES LATE TONIGHT. CAPE VALUES WILL INCREASE UP
TO 3KJ/KG LATE TONIGHT THROUGH WEDNESDAY MORNING FIELD WITH
VEERING WINDS FROM SURF TO 600MB BUT NOT GREAT WIND SPEEDS. WITH
THE LITTLE WAVE FORECASTED TO PULL NORTHEAST OVER ARKANSAS AND
MISSOURI WEDNESDAY MORNING...THE STRONGEST DYNAMICS WILL BE NORTH OF THE
AREA. WITH THIS PACKAGE...WE ARE THINKING SCATTERED CONVECTION...A
FEW STRONG STORMS WITH SMALL SUB SEVERE HAIL AND STRONG WINDS
WEDNESDAY MORNING FOR AREAS NORTH OF BTR.

OTHERWISE...SCATTERED CONVECTION ON WEDNESDAY AS THE FRONTAL
STRUGGLES TO APPROACH THE AREA. MOISTURE WILL REMAIN IN PLACE FOR
THURSDAY...SO WILL MAINTAIN CHANCE POPS. THE MAIN TROUGH WILL
DEEPEN ON THE EAST COAST FLOW PUSHING THE BULK OF THE DRY AIR JUST
EAST OF FORECAST...TRICKY TEMPERATURE FORECAST WITH FRONTAL
PASSAGE ACROSS EAST ZONES FRIDAY NIGHT AND RELATIVELY DEEPER MOISTURE
OVER WEST ZONES. ERGO...WILL MAINTAIN A SLIGHT CHANCE ACROSS BTR
AND SOME RIVER PARISHES ON FRIDAY. MAIN TROUGH WILL LIFT OFF THE
EAST COAST AND LEAVING RIDGE TO SLOWLY AMPLIFY OVER SOUTHERN TIER
OVER THE WEEKEND AT 5H...COOL AIR WILL SLIP UNDERNEATH THIS
FEATURE AND CREATE MORE STABLE ATM THROUGH THE WEEKEND.

&&

.AVIATION...

MOST AREAS WILL SEE A CLOUD DECK DEVELOPING IN THE FL010-FL020
RANGE BETWEEN 04 AND 06Z. COULD SEE BRIEF MVFR WITH PATCHY FOG
BETWEEN 08 AND 12Z WEDNESDAY MORNING. WITH WINDS WILL DECREASE
THIS EVENING TO 3 TO 7 KNOTS AT ALL TERMINALS WEDNESDAY MORNING.
CONDITIONS SHOULD IMPROVE AROUND 15Z WITH CEILINGS ALL ABOVE
FL020. CONVECTIVE DEVELOPMENT MAY BTR AND MCB AS EARLY AS 10Z
WEDNESDAY MORNING AND THE OTHER SITES BETWEEN 12 AND 18Z. 18

&&

.MARINE...

RIDGE OF HIGH PRESSURE CENTERED IN THE WESTERN ATLANTIC EXTENDS INTO
THE NORTHEAST GULF OF MEXICO. IT WILL SLOWLY RETREAT EAST THROUGH
WEDNESDAY. THIS WILL KEEP WINDS SOUTHEASTERLY AT 10 TO 15
KNOTS...POSSIBLY A TOUCH ABOVE 15 KNOTS BRIEFLY IN SPOTS. SEAS THRU
THAT PERIOD TO BE MAINLY IN THE 2 FOOT RANGE...WITH THE EXCEPTION OF
THE WESTERN WATERS WITH 3 TO 4 FOOT WAVES POSSIBLE TODAY WITH
PERSISTENT WINDS NEAR 15 KNOTS.

UPPER LEVEL TROUGH WILL DIG ACROSS THE EASTERN HALF BEGINNING MID
WEEK. THIS WILL BREAK DOWN RIDGE OVER THE GULF COAST AND CAUSE THE
WIND FIELD TO BREAKDOWN. A WEAK FRONTAL BOUNDARY WILL PASS THROUGH
EASTERN LEGS OF MARINE ZONES FRIDAY NIGHT WITH A WIND SHIFT TO
THE NORTH THROUGH THE FIRST HALF OF THE WEEKEND. 18

&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.
             MONITORING RIVER FLOODING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  87  68  90 /  20  50  20  30
BTR  74  89  70  90 /  20  50  20  30
ASD  73  88  69  89 /  10  30  20  30
MSY  75  87  72  87 /  10  30  20  30
GPT  74  86  68  86 /  10  30  20  30
PQL  68  86  67  88 /  10  30  20  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 22, 3:13 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
313 AM CDT WED MAY 22 2013

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-222015-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
313 AM CDT WED MAY 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHWEST
MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA EARLY THIS
MORNING...MAINLY TO THE NORTH OF INTERSTATE 12. FREQUENT
LIGHTNING...WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN ARE POSSIBLE
WITH THE STRONGER STORMS. AREAS THAT SEE REPEATED THUNDERSTORMS
COULD SEE AS MUCH AS THREE INCHES OF RAIN IN A COUPLE OF
HOURS...WHICH COULD PRODUCE TEMPORARY STREET FLOODING.

CONVECTION IS EXPECTED TO WEAKEN OR DISSIPATE THIS MORNING...BUT
MAY REDEVELOP BY MID-AFTERNOON. A FEW STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE...WITH GUSTY TO DAMAGING WINDS BEING
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. HOWEVER...ONE OR TWO STRONG STORMS WILL
BE POSSIBLE. THE MAIN THREATS WILL BE FREQUENT LIGHTNING AND GUSTY
WINDS.

FOR THE PERIOD FRIDAY THROUGH TUESDAY...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, May 22, 2:24 AM CDT, 1 hour 59 minutes before
LAZ035-036-MSZ068-069-220830-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
224 AM CDT WED MAY 22 2013

...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING AMITE
COUNTY...WILKINSON COUNTY...EAST FELICIANA PARISH...WEST FELICIANA
PARISH...

AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES
NORTHWEST OF LIBERTY TO 11 MILES NORTH OF ST. FRANCISVILLE...MOVING
EAST AT 20 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...CROSBY...SPILLMAN...GLOSTER...CENTREVILLE...NORWOOD...
LIBERTY...FELPS AND SMITHDALE

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 22, 3:17 AM CDT, 1 hour 6 minutes before
MSZ069>071-220915-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 AM CDT WED MAY 22 2013

...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING AMITE
COUNTY...WALTHALL COUNTY...PIKE COUNTY...

AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF LIBERTY TO LIBERTY TO 9 MILES NORTHEAST OF CLINTON...MOVING
EAST AT 30 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...SMITHDALE...GILLSBERG...SUMMIT...MCCOMB...MCCOMB AIRPORT...
MAGNOLIA...TYLERTOWN AND SALEM

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 22, 3:29 AM CDT, 54 minutes before
LAZ035>037-220930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
329 AM CDT WED MAY 22 2013

...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING ST. HELENA
PARISH...EAST FELICIANA PARISH...WEST FELICIANA PARISH...

AT 326 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF JACKSON TO 7 MILES WEST OF ZACHARY...MOVING EAST AT 30 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...JACKSON...SLAUGHTER...NORWOOD...CLINTON...FELPS...DARLINGTON
AND EASLEYVILLE

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 5:50 AM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Tangipahoa, West Baton Rouge115 min
May 22, 7:32 AM CDTSpecial Marine WarningLIX28 min
May 22, 8:38 AM CDTFlash Flood WarningLIXAssumption, Saint James112 min
May 22, 8:45 AM CDTSpecial Marine WarningLIX60 min
May 22, 8:52 AM CDTSpecial Marine WarningLIX53 min
May 22, 9:34 AM CDTTornado WarningLIXLafourche, Terrebonne26 min
May 22, 12:49 PM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Terrebonne56 min
May 22, 3:48 PM CDTSpecial Marine WarningLIX57 min
May 22, 4:42 PM CDTSpecial Marine WarningLIX93 min
May 22, 6:16 PM CDTSpecial Marine WarningLIX59 min

Nearby

Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.